• Y. Shi, X. Y. Cui, J. Yao and D. Li, Dynamic trading with reference point adaptation and loss aversion, to appear in Operations Research, 2015.
  • X. Y. Cui, D. Li and J. A. Yan, Classical mean variance model revisited: Pseudo efficiency, to appear in Journal of Operational Research Society (Special Issue in honor of Prof. Douglas J. White), 2014.
  • X. Y. Cui, D. Li and X. Li, Mean-variance policy for discrete-time cone-constrained markets: Time consistency in efficiency and the minimum-variance signed supermartingale measure, accepted for publication in Mathematical Finance, 2014.
  • S. S. Zhu, X. D. Ji and D. Li, Robust set-valued scenario approach for handling modeling risk in portfolio optimization, accepted for publication in Journal of Computational Finance, 2013.
  • J. J. Gao, D. Li, X. Y. Cui and S. Y. Wang, Time cardinality constrained mean-variance dynamic portfolio selection and market timing: A stochastic control approach, AUTOMATICA, Vol. 54, pp. 91-99, 2015.
  • S. S. Zhu, M. J. Fan and D. Li, Portfolio management with robustness in both prediction and decision: A mixture model based learning approach, Journal of Economic Dynamics and Control, Vol. 48, pp. 1 – 25, 2014.
  • X. Y. Cui, X. Li and D. Li, Unified Framework of Mean-Field Formulations for Optimal Multi-period Mean-Variance Portfolio Selection, IEEE Transactions on Automatic Control, Vol. 59, No. 7, pp. 1833-1844, July 2014.
  • X. Y. Cui, J. J. Gao, X. Li and D. Li, Optimal multiperiod mean-variance policy under no-shorting constraint, in Special Issue: 60 Years Following Harry Markowitz’s Contributions in Portfolio Theory and Operations Research, European Journal of Operational Research, Vol. 234, pp. 459 – 468, 2014.
  • J. Yao, S. Yan and D. Li, Risky choice pattern of Hong Kong residents: Empirical analysis based on a TV game show, Journal of Management Sciences in China (in Chinese), Vol. 16, No. 10, pp. 1-10, 2013.
  • J. J. Gao and D. Li, Optimal cardinality constrained portfolio selection, Operations Research, Vol. 61, No. 3, May – June 2013, pp. 745 – 761, 2013.
  • J. Yao and D. Li, Prospect theory and trading patterns, Journal of Banking and Finance, Vol. 37, pp. 2793-2805, 2013.
  • X. T. Cui, S. S. Zhu, X. L. Sun and D. Li, Nonlinear portfolio selection using approximate parametric value-at-risk, Journal of Banking and Finance, Vol. 37, pp. 2124-2139, 2013.
  • J. Yao and D. Li, Bounded rationality as a source of loss aversion and optimism: A study of psychological adaptation under incomplete information, Journal of Economic Dynamics and Control, Vol. 37, pp. 18-31, 2013.
  • Y. J. Li, S. S. Zhu, D. H. Li and D. Li, Active allocation of systematic risk and control of risk sensitivity in portfolio optimization, European Journal of Operational Research, Vol. 228, pp. 556-570, 2013.
  • M. C. Chiu, H. Y. Wong and D. Li, Roy’s safety-first principle in financial risk management of disastrous events, Risk Analysis, Vol. 32, No. 11, pp. 1856-1872, 2012.
  • S.S. Zhu, X. T. Cui, X. L. Sun and D. Li, Factor-risk constrained mean-variance portfolio selection: Formulation and global optimization solution approach, Journal of Risk, Vol. 14, No. 2, Winter 2011/12, pp. 51-89.
  • X. Y. Cui, D. Li, S. Y. Wang and S. S. Zhu, Better than dynamic mean-variance: Time inconsistency and free cash flow stream, Mathematical Finance, Vol. 22, No. 2, 346-378, April 2012.
  • S. S. Zhu, D. Li and X. L. Sun, Portfolio selection with marginal risk control, Journal of Computational Finance, Vol. 14, No. 1, pp. 3-28, 2010.
  • Z. F. Li, J. Yao and D. Li, Behavior patterns of investment strategies under Roy’s safety-first principle, The Quarterly Review of Economics and Finance, Vol. 50, pp. 167-179, 2010.
  • S. S. Zhu, D. Li and S. Y. Wang, Robust portfolio selection under downside risk measures, Quantitative Finance, Vol. 9, No. 7, pp. 869-885, 2009.
  • M. C. Chiu and D. Li, Asset-liability management under the safety-first principle, Journal of Optimization Theory and Applications, Vol. 143, pp. 455-478, 2009.
  • J. Yao, Z.-J. Yuan, Z.-F. Li and D. Li, Beta coefficient based on value-at-risk: Estimation methods and empirical analysis, Systems Engineering – Theory & Practice, Vol. 29, No. 7, pp. 27 -34, July 2009.
  • X. L. Sun, S. F. Niu and D. Li, An exact algorithm for factor model in portfolio selection with roundlot constraints, Optimization, Vol. 58, No. 3, pp. 305-318, April 2009.
  • J. F. Liang, S. Z. Zhang and D. Li, “Optioned portfolio selection: Models and analysis,” Mathematical Finance, Vol. 18, No. 4, 569-593, 2008.
  • L. Yi, Z. F. Li and D. Li, “Multi-period portfolio selection for asset-liability management with uncertain investment horizon,” Journal of Industrial and Management Optimization, Vol. 4, No. 3, pp. 535-552, August 2008.
  • M. C. Chiu and D. Li, “Asset and liability management under a continuous-time mean-variance optimization framework,” Insurance: Mathematics and Economics, Vol. 39, pp. 330-355, 2006.
  • D. Li, X. L. Sun and J. Wang, “Optimal lot solution to cardinality constrained mean-variance formulation for portfolio selection,” Mathematical Finance, Vol. 16, No. 1, pp. 83-101, 2006.
  • S.-S. Zhu, D. Li and S.-Y. Wang, “Risk control over bankruptcy in dynamic portfolio selection: A generalized mean-variance formulation,” IEEE Transactions on Automatic Control, Vol. 49, No. 3, pp. 447-457, 2004.
  • X. Y. Zhou and D. Li, “Continuous time mean-variance portfolio selection: A stochastic LQ framework,” Applied Mathematics and Optimization, Vol. 42, pp. 19-33, 2000.
  • D. Li and W.-L. Ng, “Optimal dynamic portfolio selection: Multi-period mean-variance formulation,” Mathematical Finance, Vol. 10, No. 3, pp. 387-406, 2000.
  • D. Li, T.-F. Chan, and W.-L. Ng, “Safety-first dynamic portfolio selection,” Dynamics of Continuous, Discrete and Impulsive Systems, Vol. 4, No. 4, pp. 585-600, 1998.
  • Technical Analysis and Financial Asset Forecasting—from Simple Tools to Advanced Techniques, authored by R.H. Chan, S.T. Lee and A.W. Wong, 184pp., World Scientific, 2014.
  • W.K. Wong and R.H. Chan, Prospect and Markowitz Stochastic Dominance, Annals of Finance, 4 (2008), 105–129.
  • R.H. Chan, C.Y. Wong, and K.M. Yeung, Pricing Multi-asset American-Style Options by Memory Reduction Monte Carlo Methods, Appl. Math. Comput., 179 (2006), 535–544.
  • R.H. Chan, K.C. Ma, and C.Y. Wong, Enhanced Tilley’s Bundling Algorithm Using Memory Reduction Monte Carlo Method, Calcolo, 42 (2005), 37–46.
  • R.H. Chan, Y. Chen, and K.M. Yeung, A Memory Reduction Method in Pricing American Options, J. Statist. Comput. Simulation, 74 (2004), 501–511.
  • W.K. Wong and R.H. Chan, On the Estimation of Cost of Capital and its Reliability, Quantitative Finance, 4 (2004), 365–372.
  • L. Li, X. Qu and G. Zhang (2015), An ecient algorithm based on eigenfunction
    expansions for some optimal timing problems in nance, forthcoming in Journal of
    Computational and Applied Mathematics.
  • L. Li and V. Linetsky (2015), Discretely monitored rst passage problems and
    barrier options: an eigenfunction expansion approach, Finance and Stochatics (DOI
  • L. Li and V. Linetsky (2014), Time-changed Ornstein-Uhlenbeck processes and
    their applications in commodity derivative models, Mathematical Finance 24(2),
  • L. Li and V. Linetsky (2014), Optimal stopping in in nite horizon: an eigenfunction
    expansion approach, Statistics and Probability Letters 85, 122-128.
  • L. Li and R. Mendoza-Arriaga (2013), Ornstein-Uhlenbeck processes time-changed
    with additive subordinators and their applications in commodity derivative models,
    Operations Research Letters 41(5), 521-525.
  • L. Li and V. Linetsky (2013), Optimal stopping and early exercise: an eigenfunction
    expansion approach, Operations Research 61(3), 625-643.
  • D. Lim, L. Li and V. Linetsky (2012), Evaluating callable and putable bonds:
    an eigenfunction expansion approach, Journal of Economic Dynamics and Control
    36(12), 1888-1908.
  • Validity of heavy-traffic steady-state approximations in many-server queues with abandonment (with Jim Dai and Ton Dieker).  Queueing SystemsSeptember 2014, Volume 78, Issue 1, pp 1-29
  • Sensitivity analysis for diffusion processes constrained to an orthant (with Ton Dieker). 
    The Annals of Applied Probability, Volume 24, Number 5 (2014), 1918-1945.
  • Positive recurrence of piecewise Ornstein-Uhlenbeck processes and common quadratic Lyapunov functions (with Ton Dieker). 
    The Annals of Applied Probability, 23, p. 1291-1317, 2013. 
  • Stochastic optimal control for a general class of dynamic resource allocation problems (with Yingdong Lu, Mayank Sharma, Mark Squillante and Joost Bosman) . 
    ACM SIGMETRICS Performance Evaluation Review, 41(2), p. 3-14, 2014.
  • Glasserman, P. and Wu, Q., “Forward and Future Implied Volatility”, International Journal of Theoretical and Applied Finance; 14, 407-432, 2011
  • Wu, Q., “Series Expansion of the SABR Joint Density”, Mathematical Finance; 22, 310-345, 2012
Centre for Financial Engineering, The Chinese University of Hong Kong


Centre for Financial Engineering,
4th Floor, Academic Building No. 1,
The Chinese University of Hong Kong,
Sha Tin, Hong Kong
Tel: +852 3943 9561